# SDR 7AHR20160602

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: General aviation
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 7075T6
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT INBD L/E UPPER SPAR CAP APPROXIMATELY 2" IN LENGTH THROUGH THE 2 MOST INBD UPPER BOLTS.
